# SDR IXXA0100073O

- Difficulty date: November 15, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911
- Aircraft time: 73,645 hours, 28,943 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Line
- Condition: Loose
- Location: Wheel Well
- Part time: 73,645 hours, 28,943 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM AKJ TO AVB, THE FLIGHT CREW NOTICED A DECLINE IN THE MAIN HYDRAULIC QUANTITY SYSTEM. THE FLIGHT CREW FOLLOWED COMPANY PROCEDURES AND CONTINUED TO AVB FOR AN UNEVENTFUL LANDING. MAINTENANCE INSPECT THE AIRCRAFT LOCATING A LOOSE LINE ON THE RIGHT MAIN HYDRAULIC MANIFOLD. MAINTENANCE SECURED THE LINE AND PERFORM A SUCCESSFUL OPERATIONAL CHECK IN ACCORDANCE WITH THE MAINTENANCE MANUAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
